# SDR SWIA2024052900401

- Difficulty date: April 1, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: CN6242038204
- Condition: Sheared
- Location: Rt Transcowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL HAS SHEARED RIVETS ON THE Z STIFFENER     (C-CHECK RO 5/25/2024)   REPAIRED AREA OF INNER SKIN COMMON TO ZED STIFFENER P/N CN624-2038-204 AND SHEARED RIVETS ON R/H UPPER TRANS COWL, REF. REO 670-54-21-1629, REV. --, 2024-04-22. COMPLIED WITH MAJOR REPAIR M-337 AND SKY CARD 51-900-1002-SKY.
